# SDR AU960776

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182M
- Engine: Cont O470R
- Propeller: Mcauly 2A34C66
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Nlg
- Condition: Separated
- Location: Nose-Tail Gear S
- Stage of operation: LD
- Nature of condition: O, D
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR SEPARATED FROM AIRCRAFT DURING LANDING (TORN OFF) - SUSPECT CAUSED BY HEAVY LANDING AND/OR INCORRECT LANDINGTECHNIQUE - PILOT ERROR
